# SDR AALA20131120001

- Difficulty date: November 19, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 46,055 hours, 11,532 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT MIA-REC FLUCTUATING N3 ON THE RT HAND ENG ALONG WITH FLUCTUATING RT HAND BLEED PRESSURE.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND EN N3 TACH TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
